Advertisement

Fuzzy Heyting Algebra

  • Berhanu Assaye Alaba
  • Derebew Nigussie DersoEmail author
Conference paper
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 641)

Abstract

In this paper, we introduce the concept of fuzzy Heyting algebra (FHA) as an extension of Heyting algebra. We also characterize fuzzy Heyting algebra using the properties of Heyting algebra(HA) and distributive fuzzy lattices. We, finally, state and prove some results on fuzzy Heyting algebra.

Keywords

Heyting algebra Fuzzy Heyting algebra Fuzzy relation Fuzzy poset Distributive fuzzy lattices 

MSC Code

06D20 06D72 06D75 

References

  1. 1.
    Heyting, A.: An Introduction to Intuitionism. North-Holland Publishing Co., Amsterdam (1956)zbMATHGoogle Scholar
  2. 2.
    Skolem, T.: Logico-combinatorial investigations in the satisability or provability of mathematical propositions. Harvard University Press, Cam- bridge (1920)Google Scholar
  3. 3.
    Ajmal, N., Thomas, K.V.: Fuzzy lattices. Inf. Sci. 79, 271–291 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chon, I.: Fuzzy partial order relations and fuzzy lattices. Korean J. Math. 17, 361–374 (2009)Google Scholar
  5. 5.
    Zwaneveld, D.: Subdirectly irreducible algebras in varieties of universal algebra. University of Amsterdam (2014)Google Scholar
  6. 6.
    Burries, S., Sankappanavar, H.P.: A Course in Univesal algebra. Springer, Heidelberg (1981)CrossRefGoogle Scholar
  7. 7.
    Rao, G.C., Assaye, B., Mani, M.V.R.: Heyting almost distributive lattices (HADL). Int. J. Comput. Cogn. (to appear)Google Scholar
  8. 8.
    Zadeh, L.A.: Fuzzy sets. Inf. Control 8, 338–353 (1965)CrossRefzbMATHGoogle Scholar
  9. 9.
    Palmgren, E.: Semantics of intuitionistic propositional logic. Lecture Notes for Applied Logic, Fall 2009, Department of Mathematics, Uppsala UniversityGoogle Scholar
  10. 10.
    Birkho, G.: Lattice Theory, vol. XXV. American Mathematical Society Colloquium Publications, Providence (1967)Google Scholar
  11. 11.
    Goguen, J.A.: L-fuzzy sets. J. Math Anal. Appl. 18, 145–174 (1967)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2018

Authors and Affiliations

  • Berhanu Assaye Alaba
    • 1
  • Derebew Nigussie Derso
    • 2
    Email author
  1. 1.Departement of MathematicsBahir Dar UniversityBahir DarEthiopia
  2. 2.Departement of MathematicsWoldia UniversityWoldiaEthiopia

Personalised recommendations